# SDR PCAA0201010

- Difficulty date: January 9, 2002
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N835EX
- Make and model: Dhav DHC8102
- Aircraft serial: 289
- Aircraft time: 25,364 hours, 28,441 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT THE FURTHEST AFT EMERGENCY FLOOR LIGHT WAS FOUND INOPERATIVE.  TWO BROKEN WIRES FOUND AND INSULATION PULLED AWAY FROM LIGHT SOCKET.  NEW LIGHT ASSEMBLY INSTALLED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
